# SDR DALA2024090908801

- Difficulty date: August 26, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 91,961 hours, 15,455 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 1819 STRONG ODOR OBSERVED WHEN BOARDING AIRCRAFT, SIMILAR TO BURNING PLASTIC, CORRECTIVE ACTION: R/R CONNECTOR D1386 PER BOEING SWPM 21-61. OPS CKD PER B767-400 AMM 21-24, FOUND OK. NO M PROCEDURE. (4020002)
